[an error occurred while processing this directive]
   
 
���¿��ټ��� �߼�����
   ��ҳ  �ڿ�����  ��ί��  Ͷ��ָ��  �ڿ�����  ��������  �� �� ��  ��ϵ����
�������պ����ѧѧ�� 2001, Vol. 27 Issue (5) :556-559    DOI:
���� ����Ŀ¼ | ����Ŀ¼ | ������� | �߼����� << | >>
ģ���˻��㷨����������ȫ���Ż�������Ӧ��
���Ӻ�, ������, ��ΪȺ, ����Ϊ*
�������պ����ѧ �Զ�����ϵ
Application of Simulated Annealing to Global Optimization Problems with Continuous Variables
JIANG Jia-he, SONG Zi-shan, SHEN Wei-qun, QIU Li-wei*
Beijing University of Aeronautics and Astronautics, Dept. of Automatic Control

ժҪ
�����
�������
Download: PDF (0KB)   HTML 1KB   Export: BibTeX or EndNote (RIS)      Supporting Info
ժҪ �о��˻���ģ���˻��㷨Ӧ������������ȫ���Ż�����,��������ʵ�ֲ���.�����˿��Ʋ���ʵ��ѡ�񷽷�.�������������������,�������½������ʵ�÷���.����Լ�����Ӿ������еĻ�������������Ϊһ��ʵ��,��˵���������������е�Ӧ��.�������ַ������������㷨����Ч�ؽ����������ȫ���Ż�����.
Service
�ѱ����Ƽ�������
�����ҵ����
�������ù�����
Email Alert
RSS
�����������
�ؼ����� �˻�   ���Ż��㷨   �������   ��������     
Abstract�� Global optimization problems with continuous variables were discussed based on simulated annealing. Implementation steps were given. Practical methods of determining control parameters were introduced. According to characteristics of continuous variables, practical methods of generating new points from a current point were given. Finally, an example of computing the fundamental matrix in computer vision domain was given to demonstrate the application to continuous variables. The simulation results showed that the algorithm can efficiently solve the global optimization problems with continuous variables.
Keywords�� annealing   optimization algorithms   random search   fundamental matrix     
Received 2000-03-14;
About author: ���Ӻ�(1965-),��,����������,��ʿ��,100083,����.
���ñ���:   
���Ӻ�, ������, ��ΪȺ, ����Ϊ.ģ���˻��㷨����������ȫ���Ż�������Ӧ��[J]  �������պ����ѧѧ��, 2001,V27(5): 556-559
JIANG Jia-he, SONG Zi-shan, SHEN Wei-qun, QIU Li-wei.Application of Simulated Annealing to Global Optimization Problems with Continuous Variables[J]  JOURNAL OF BEIJING UNIVERSITY OF AERONAUTICS AND A, 2001,V27(5): 556-559
���ӱ���:  
http://bhxb.buaa.edu.cn//CN/     ��     http://bhxb.buaa.edu.cn//CN/Y2001/V27/I5/556
Copyright 2010 by �������պ����ѧѧ��